MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE CR FB INSRT SZ 3 10MM; KNEE TIBIAL BEARING/INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE CR FB INSRT SZ 3 10MM; KNEE TIBIAL BEARING/INSERT
Model Number 1516-20-310
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Information (3190)
Date of Event 08/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address poly wear on the left medial side and some small pieces have broken off.It has also noted some substantial polyethylene failure.Tibial tray appeared to be well fixed on x- ray.In theatre the tray was removed with 4 or 5 strong taps of chisel and appeared ¿clean on its underside, cement mantle was fully fixed in patients tibia.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: review of the provided explant photographs confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.(b)(4).Dhr reviewed, no deviations or nonconformance's were noted.Reassigned to sqe for ri review.Review of supplier certificate of compliance depuy synthes dhr reveals no inconsistencies concerning product delivered nor manufacturing operations at depuy if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complaint # : (b)(4).Investigation summary: review of the provided explant photographs confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: product code 151620310, lot number 309106.Device history review: dhr reviewed, no deviations or nonconformances were noted.Reassigned to sqe for ri review.Review of supplier certificate of compliance depuy synthes dhr reveals no inconsistencies concerning product delivered nor manufacturing operations at depuy.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR FB INSRT SZ 3 10MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6864396
Report Number1818910-2017-24577
Device Sequence Number801068
Product Code JWH
UDI-Device Identifier10603295045441
UDI-Public10603295045441
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-20-310
Device Catalogue Number151620310
Device Lot Number309106
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2017
Supplement Date Received by Manufacturer06/27/2018
01/24/2020
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date07/03/2018
02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR